JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERPOLATIONS FOR HÖLDER'S INEQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTERPOLATIONS FOR HÖLDER'S INEQUALITY
Izuchi, Kei Ji; Izuchi, Kou Hei; Ohno, Shuichi;
  PDF(new window)
 Abstract
Kwon and Bae gave an interpolation for a continuous form of Hlder's inequality for a real-valued bounded measurable function on a product of measure spaces. It is given some generalizations of their result.
 Keywords
interpolation;Hlder's inequality;continuous form of Hlder's inequality;
 Language
English
 Cited by
 References
1.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, 1952.

2.
E. G. Kwon, Extension of Holder's inequality. I, Bull. Austral. Math. Soc. 51 (1995), 369-375. crossref(new window)

3.
E. G. Kwon and E. K. Bae, On a continuous form of Holder inequality, J. Math. Anal. Appl. 343 (2008), no. 1, 585-592. crossref(new window)

4.
W. Rudin, Real and Complex Analysis, Third Edition, McGraw-Hill, New York, 1987.

5.
X. Yang, A generalization of Holder's inequality, J. Math. Anal. Appl. 247 (2000), no. 1, 328-330. crossref(new window)